# SDR USAA2011101800031

- Difficulty date: October 10, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F53672222800000
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CABIN FLOOR PANEL 261MG HAS AREA OF DISBOND BETWEEN FR 62 AND FR 65 AT Y790.  REPAIRED CABIN FLOOR PANEL 261MG BETWEEN FR 62 AND FR 65 AT Y790 IAW A330 AMM 25-28-43.
